# SDR USAA2009060191373

- Difficulty date: May 31, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 64,639 hours, 43,698 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 654576987
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - B2 - MAJOR REPAIR - NR 4503012 - CRACK ON FUSELAGE SKIN PANEL AT FORWARD LEFT HAND AIR CONDITIONING ATTACHMENT CUTOUT BS520, S27L. REPAIRED FUSELAGE SKIN PANEL AT FORWARD LEFT HAND AIR CONDITIONING ATTACHMENT CUTOUT BS520, S27L IAW US AIRWAYS EA 112879.
